# SDR CALA2013100991917

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 48,318 hours, 10,245 cycles
- Engine: Pwa PW4077
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH PORTABLE OXYGEN PRESSURE BELOW RED BAND.  REPLACED R1 TWO EACH PORTABLE O2 IAW AMM.
